# SDR USAA010445

- Difficulty date: April 24, 2001
- Submitted: June 13, 2001
- Operation: Air carrier
- Aircraft: N374US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22953
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 47,122 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SIDE CHORD CRACKED .5 INCH, BS 178, WL 207 FAR RIGHT SIDE.  DAMAGE CUTOUT, SPLICED IN REPAIR PER EO 5300V157 AND SRM 51-10-02.  (M)
